# SDR SWAA2013021112532

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 32,211 hours, 18,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FWD SERVICE DOOR LOOSE.  REPLACED RIGHT FWD SERVICE DOOR EMERGENCY EXIT SIGN ASSY PER AMM, OP CHECKS NORMAL.
